# SDR AU960419

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 2724152051
- Condition: Broken
- Location: Crew-Pass Door S
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN ENTRY DOOR SEAL VALVE ACTUATING TAB BROKEN FROM BELLCRANK  ASSEMBLY - DOOR SEAL WOULD NOT INFLATE - SUSPECT INCORRECT RIGGING AT MANUFACTURE
